Vol. 102, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Explicit formulae for a class of Dirichlet series

Donald Michael Redmond

Vol. 102 (1982), No. 2, 413–435
Abstract

In this paper we shall prove explicit formulae for Dirichlet series satisfying functional equations involving multiple gamma factors. We shall illustrate the general theorem by giving a generalization of the von Mangoldt formula and by proving the nonvanishing on the line of absolute convergence for a subclass of the Dirichlet series considered in the main theorem.

Mathematical Subject Classification
Primary: 10H10, 10H10
Milestones
Received: 22 October 1979
Revised: 1 September 1981
Published: 1 October 1982
Authors
Donald Michael Redmond